# SDR FDEA201209043217

- Difficulty date: September 4, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 24,712 hours, 13,284 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383221120400
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER MAIN DECK, FOUND RT 5TH SEAT TRACK CORROSION AREA FROM FR45 TO 54 AT -Y1959 POSITION.  FABRICATE AND R & R THE SEAT TRACK IAW DWG NR A53813618 AND AB6F SRM 51-40-21.  REINSTALLED THE CROSSBEAMS OF FR45-FR54 -Y1959 WITH CHECK OK FOR SERVICE IAW AMM 20-21-12 IAW GMM 6-2-100 REPAIR CLASSIFIED AS MAJOR.
